# SDR AALA200803096

- Difficulty date: December 12, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 59,316 hours
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 5910426121
- Condition: Leaking
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F, A

## Discrepancy

MSP INFLIGHT - CREW REPORTED HEARING LOUD BANG IN AFT CABIN FOLLOWED BY FLIGHT ATTENDANTS REPORTING SMOKE IN CABIN AND AFT CARGO FIRE WARNING INDICATION.  CREW DISCHARGED CARGO FIRE SYSTEM.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED BLOWN WING ANTI ICE DUCT IN AFT CARGO COMPARTMENT AND BOTH CARGO FIRE BOTTLES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
